Cross Reference Down

Jech, T (1992). The Logarithmic Distribution of Leading Digits and Finitely Additive Measures. Discrete Mathematics 108(1-3), pp. 53-57.

This work cites the following items of the Benford Online Bibliography:


Bumby, R and Ellentuck, E (1969). Finitely additive measures and the first digit problem. Fundamenta Mathematicae 65, 33-42. ISSN/ISBN:0016-2736. View Complete Reference Online information Works that this work references Works that reference this work
Cigler, J (1964). Methods of summability and uniform distribution mod 1. Compositio Mathematica 16, 44-51. View Complete Reference Online information Works that this work references Works that reference this work
Cohen, DIA (1976). An Explanation of the First Digit Phenomenon. Journal of Combinatorial Theory Series A 20(3), 367-370. ISSN/ISBN:0097-3165. View Complete Reference No online information available Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Duncan, RL (1969). Note on the initial digit problem. Fibonacci Quarterly 7(5), 474-475. View Complete Reference Online information Works that this work references Works that reference this work
Flehinger, BJ (1966). On the Probability that a Random Integer has Initial Digit A. American Mathematical Monthly 73(10), 1056-1061. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), 39-40. ISSN/ISBN:0002-9327. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Raimi, RA (1969). The Peculiar Distribution of First Digits. Scientific American 221(6), 109-119. ISSN/ISBN:0036-8733. View Complete Reference No online information available Works that this work references Works that reference this work
Raimi, RA (1969). On Distribution of First Significant Figures. American Mathematical Monthly 76(4), 342-348. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Tsuji, M (1952). On the uniform distribution of numbers mod 1. Journal of the Mathematical Society of Japan 4(3/4), pp. 313-322. DOI:10.2969/jmsj/00430313. View Complete Reference Online information Works that this work references Works that reference this work
Weyl, H (1916). Über die Gleichverteilung von Zahlen mod Eins. Mathematische Annalen 77, 313-352. ISSN/ISBN:0025-5831. DOI:10.1007/BF01475864. GER View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work